Evans-Kishimoto type argument for actions of discrete amenable groups on McDuff factors

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We apply the Evans-Kishimoto type argument to centrally free actions of discrete amenable groups on McDuff factors, and classify them. Especially, we present a different proof that the Connes-Takesaki modules are complete cocycle conjugacy invariants for centrally free actions of discrete amenable groups on injective factors.

Original languageEnglish
Pages (from-to)48-64
Number of pages17
JournalMathematica Scandinavica
Volume101
Issue number1
DOIs
Publication statusPublished - Jan 1 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Evans-Kishimoto type argument for actions of discrete amenable groups on McDuff factors'. Together they form a unique fingerprint.

Cite this